Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 6, 2015, 7:13 PM MDT for Alamosa County, Costilla County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 7:13 PM MDT (01:13 UTC)
- Expired
- Jul 6, 2015, 8:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Costilla County, CO
The radar
The Pueblo radar (KPUX), 184 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1868 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
412 WWUS85 KPUB 070113 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 713 PM MDT MON JUL 6 2015 COZ070>075-087-070200- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- SOUTHERN SAN LUIS VALLEY CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 713 PM MDT MON JUL 6 2015 ...SPECIAL WEATHER STATEMENT... AT 712 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLANCA TO 9 MILES SOUTHEAST OF ANTONITO...AND MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MANASSA...SANFORD...SAN LUIS...BLANCA...SANCHEZ RESERVOIR...MESITA... FORT GARLAND...SAN PABLO...SAN ACACIO...CUCHARA...JAROSO...ALAMOSA EAST...CHAMA AND GARCIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3700 10601 3759 10579 3756 10502 3700 10507 TIME...MOT...LOC 0112Z 279DEG 34KT 3747 10559 3700 10586 $$ MOORE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:19 PM MDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jul 6, 3:19 PM MDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 319 PM MDT MON JUL 6 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 244 PM MDT MON JUL 6 2015 ...LOCALLY HEAVY RAINFALL WITH MARGINAL STRONG TO SEVERE THUNDERSTORM THREAT OVER THE MOUNTAINS THE NEXT COUPLE DAYS... FRONT HAS PUSHED THROUGH ALL OF SOUTHEAST COLORADO WITH BOUNDARY WELL TO THE SOUTH...ACROSS THE TX PANHANDLE AND EAST CENTRAL NM AS OF 19Z. WIDESPREAD STRATUS HAS DEVELOPED BEHIND THE FRONT ACROSS MUCH OF SOUTHEAST COLORADO...WITH STABLE CONDITIONS ACROSS NORTHERN PORTIONS OF THE SOUTHEAST PLAINS. LATEST SPC MESO ANALYSIS SHOWS AROUND 1000 J/KG OF CAPE ACROSS THE SOUTHEAST MTS...AND ADJACENT I- 25 CORRIDOR...PARTICULARLY ALONG/SOUTH OF HIGHWAY 50. A LITTLE LESS CAPE ACROSS CHAFFEE/LAKE COUNTIES WHERE DEW POINTS MANAGED TO DROP INTO THE 40S. SO APPEARS BEST THREAT FOR STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE ACROSS THE SOUTHEAST MOUNTAINS AND SAN LUIS VALLEY WHERE CAPES ARE GREATEST. LOCALLY HEAVY RAINFALL THREAT WILL EXIST FOR ALL STORMS TODAY...THOUGH NORTHERN TELLER AND EL PASO COUNTIES LOOK THE MOST STABLE...WHICH SHOULD CUT BACK PRECIPITATION RATES TO LESS THAN 1/2 INCH PER HOUR....KEEPING THREAT FOR LOCALIZED FLASH FLOODING LESS OF A CONCERN UP THAT WAY. HOWEVER...FOR SOUTHERN AREAS...WETS/SANGRES...WHERE EASTERLY UPSLOPE FLOW CONTINUES TO PUSH 50 DEW POINTS UP THE LOWER SLOPES...EXPECT FAIRLY WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH THE LATE EVENING. CONCERNS FOR LOCALIZED FLASH FLOODING IS HIGHEST FOR THESE AREAS...MAINLY FOR BURN SCARS. SO EAST PEAK...ROYAL GORGE TO NAME A COUPLE WILL NEED TO BE WATCHED CLOSELY THROUGH THE EVENING. GIVEN THE LACK OF CAPE AND A WELL DEFINED SHORTWAVE...THOUGH THERE DOES APPEAR TO BE WEAK FEATURES EMBEDDED WITHIN THE FLOW...HAVE DECIDED NOT TO GO WITH A FLASH FLOOD WATCH AT THIS POINT. STORMS THUS FAR SEEM TO LACK STRENGTH AND EVENT SEEMS TO BE TRENDING MORE TOWARDS A STRATIFORM EVENT...ESPECIALLY AS THE LATE AFTERNOON AND EVENING PROGRESSES. DIFFERENCES IN THE MODELS EXIST AS TO HOW PERSISTENT SHOWER AND THUNDERSTORM ACTIVITY WILL BE OVER THE MOUNTAINS TONIGHT. HIGH RES MODELS WANE OFF THE PRECIPITATION AFTER 06Z...BUT KEEP AT LEAST SCATTERED SHOWERS GOING THROUGH THE OVERNIGHT HOURS. WITH UPSLOPE FLOW HARD TO ARGUE WITH THIS SCENARIO...THOUGH SUSPECT THAT NAM12 AND GFS ARE OVERDONE WITH QPF THROUGH THE OVERNIGHT AND EARLY MORNING HOURS. EITHER WAY...NOT EXPECTING PRECIPITATION RATES TO BE ALL THAT INTENSE AFTER 06Z. ON TUESDAY...SIMILAR CONDITIONS WILL BE IN PLACE...THOUGH APPEARS TO BE A BETTER DEFINED SHORTWAVE MOVING ACROSS THE AREA. DEW POINTS IN THE 50S WILL REMAIN PINNED UP ALONG THE EASTERN SLOPES OF THE MOUNTAINS IN EAST TO SOUTHEAST UPSLOPE FLOW...WHICH SHOULD YIELD CAPES OF 500-1000 J/KG. SHEAR LOOKS TO BE ON THE WEAK SIDE THOUGH...SO THINK MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL. IF WE CAN GET A FEW SUN BREAKS...THEN AN ISOLATED STRONGER CELL WILL BE POSSIBLE WHICH COULD PRODUCE SOME HAIL UP TO NEAR QUARTER SIZE. WILL HAVE TO SEE HOW MUCH RAIN FALLS THIS AFTERNOON AND TONIGHT...BUT ITS POSSIBLE WE WILL NEED A FLASH FLOOD WATCH TOMORROW. WILL DEFER THIS DECISION TO THE MID SHIFT. BURN SCARS WILL BE THE MOST SUSCEPTIBLE AREAS FOR FLASH FLOODING TOMORROW. DOESN'T APPEAR TO BE SUFFICIENT INSTABILITY TO MAINTAIN THUNDERSTORMS ONCE THEY MOVE OFF INTO THE ADJACENT PLAINS...SO POPS WILL MAINLY BE CONFINED TO THE MOUNTAIN AREAS AND I-25 CORRIDOR FOR NOW. TEMPERATURES WILL REMAIN WELL BELOW NORMAL TUES AFTERNOON. -KT .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 244 PM MDT MON JUL 6 2015 MOUNTAIN CONVECTION PUSHES SLOWLY EAST TUE EVENING...BUT SUSPECT MOST TSRA WILL WEAKEN QUICKLY EAST OF I-25 AS THE FAR EASTERN PLAINS REMAIN FAIRLY STABLE WITH LITTLE CAPE AVAILABLE. AIR MASS TUE NIGHT/WED MORNING REMAINS NEARLY SATURATED ACROSS THE MOUNTAINS...AND WITH UPPER WAVE NEARBY OVER NRN CO/SRN WY...SUSPECT AT LEAST SCATTERED CONVECTION WILL CONTINUE OVER THE HIGHER TERRAIN OVERNIGHT...WITH LIGHTER SHOWERS AND SPRINKLES OVER LOWER ELEVATIONS/PLAINS. ON WED...INSTABILITY RETURNS TO THE PLAINS WITH POCKETS OF CAPE OVER 1000 J/KG...ESPECIALLY FAR SOUTHEAST ALONG THE NM AND OK BORDERS. EXPECT MOUNTAIN CONVECTION TO HAVE AN EASIER TIME SPREADING EASTWARD ACROSS THE PLAINS WED EVENING/WED NIGHT...WITH SOME STRONGER STORMS POSSIBLE NEAR THE KS BORDER AS 0-6KM SHEAR CLIMBS INTO THE 30-40 KT RANGE AND WEAK FRONTAL BOUNDARY SAGS SOUTH OF THE ARKANSAS RIVER. MAX TEMPS WED WILL BEGIN A SLOW CLIMB...THOUGH MOST AREAS WILL REMAIN ON THE COOL SIDE OF MID SUMMER AVERAGES. ANOTHER ACTIVE DAY ON TAP FOR THU AS LOW LEVEL TEMPS AND SUBSEQUENT INSTABILITY INCREASE...WITH NAM POOLING SOME 1-2K CAPES ALONG THE NM BORDER IN THE AFTERNOON. WEAK ENERGY LIFTING OUT OF THE SOUTHWEST U.S. LOW WILL LIKELY PROVIDE THE TRIGGER FOR CONVECTION...WITH POTENTIAL FOR SOME SORT OF MCS ROLLING E-SE AWAY FROM THE MOUNTAINS AND ACROSS THE PLAINS LATE THU AFTERNOON INTO THU EVENING. TEMPS WILL CONTINUE THEIR SLOW CLIMB...THOUGH CLOUDS/PRECIP WILL KEEP READINGS FROM JUMPING MORE THAN A FEW DEGF MOST LOCATIONS. AIR MASS WILL BEGIN TO DRY OUT BEGINNING FRI...AS PIECES OF THE SW UPPER LOW EJECT INTO THE NRN GREAT BASIN AND UPPER LEVEL HIGH BUILDS BACK ACROSS THE SOUTHERN ROCKIES. MID LEVEL FLOW THUS TAKES ON A MORE W-SW COMPONENT FROM FRI AFTERNOON INTO SAT...ALLOWING A TEMPORARY PUSH OF DRIER AIR TO SPREAD ACROSS THE STATE. WILL STILL HAVE AFTERNOON CONVECTION OVER THE MOUNTAINS...BUT STORMS WILL BE WEAKER/LESS EXTENSIVE THAN PREVIOUS DAYS. BY SUN/MON...RENEWED FLOW OF MONSOON MOISTURE BEGINS TO ARRIVE UNDER THE AMPLIFYING UPPER RIDGE...WHILE WEAK COLD FRONT SLIPS SOUTHWARD ACROSS THE PLAINS. SHOULD SEE AN INCREASE IN CONVECTION WESTERN AREAS SUN...THAN ACROSS THE REMAINDER OF THE REGION EARLY BEGINNING MON. WITH RIDGE BUILDING...MAX TEMPS WILL POP UP WELL INTO THE 80S/90S MOST AREAS FRI INTO SUN BEFORE SLIGHT COOLING DEVELOPS EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 244 PM MDT MON JUL 6 2015 MVFR CIGS/VIS WILL TRANSITION TO IFR CONDITIONS OVERNIGHT FOR THE KCOS AND KPUB TERMINALS WITH -SHRA/-TSRA POSSIBLE AT TIMES THROUGH THE EVENING. AS WINDS SWING AROUND FROM THE SOUTHEAST OVERNIGHT...KCOS COULD SEE SOME FOG TOWARDS MORNING. MVFR TO IFR CIGS SHOULD GRADUALLY LIFT AND BREAK DURING THE AFTERNOON FOR BOTH TERMINALS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS...A FEW OF WHICH MAY APPROACH THE KCOS TERMINAL DURING THE AFTERNOON PRODUCING BRIEF MVFR CONDITIONS. KALS WILL SEE -TSRA THROUGH 23Z WITH POTENTIAL FOR ERRATIC GUSTY WINDS. OTHERWISE WINDS WILL REMAIN OUT OF THE EAST OVERNIGHT WITH POTENTIAL FOR VFR STRATUS TO PERSIST THROUGH THE MORNING HOURS. IF RAINFALL OCCURS AT THE TERMINAL THERE WILL BE THE POTENTIAL FOR IFR CIGS/VIS WITH FOG BY MORNING...BUT THINK THIS SCENARIO IS A LOW PROBABILITY EVENT...SO WILL KEEP CIGS VFR FOR NOW. ANOTHER ROUND OF THUNDERSTORMS CAN BE EXPECTED TUESDAY AFTERNOON. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...PETERSEN AVIATION...KT
Hazardous weather outlook, Jul 6, 3:17 PM MDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 317 PM MDT MON JUL 6 2015 COZ058>089-093>099-072130- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 317 PM MDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY CONCERNS WITH THUNDERSTORMS THROUGH THE EVENING HOURS...PARTICULARLY FOR LOCATIONS IN THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS. BURN SCARS WILL BE MOST SUSCEPTIBLE TO HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING...PARTICULARLY ACROSS THE EAST PEAK AND ROYAL GORGE BURN SCARS. AN ISOLATED STRONG STORM WILL STILL BE POSSIBLE THROUGH THE EVENING HOURS ACROSS THE WESTERN MOUNTAINS AND INTERIOR VALLEYS. SMALL HAIL...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY STORM THREATS FOR THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE A THREAT WITH ALL THUNDERSTORMS TODAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY CONTINUE THROUGH THE OVERNIGHT HOURS IN AND NEAR THE SOUTHEAST MOUNTAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS THE MOUNTAINS ON TUESDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE...ESPECIALLY ALONG THE EASTERN MOUNTAINS. THIS MAY LEAD TO FLASH FLOODING ON AREA STREAMS AND LOW LYING AREAS. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS FORECAST ON WEDNESDAY AFTERNOON AND EVENING ACROSS THE AREA. ABUNDANT MOISTURE WILL LEAD TO LOCALLY HEAVY RAINFALL AND FLOODING WILL ONCE AGAIN BY POSSIBLE. MODEST INSTABILITY AND SHEAR WILL LEAD TO A FEW STRONG STORMS OVER THE FAR EASTERN PLAINS WEDNESDAY AFTERNOON AND EVENING. LIGHTNING...GUSTY OUTFLOW WINDS TO 50 MPH AND HAIL TO THE SIZE OF DIMES ARE POSSIBLE. SIMILAR CONDITIONS ARE FORECAST AGAIN ON THURSDAY AFTERNOON EVENING ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL LEAD TO A CONTINUED FLOOD THREAT. SMALL HAIL...GUSTY WINDS AND LIGHTNING WILL BE POSSIBLE...ESPECIALLY ACROSS THE EASTERN PLAINS. DRIER CONDITIONS WILL MOVE ACROSS THE AREA FRIDAY AND THROUGH THE WEEKEND. SHOWERS AND THUNDERSTORMS WILL REMAIN CONFINED TO THE MOUNTAINS...ESPECIALLY OVER THE WEEKEND. LESS MOISTURE WILL LIKELY LIMIT ANY FLOOD THREAT THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE MOUNTAINS AND HIGH VALLEYS. 31/10
In the hours before
Local storm report, Jul 6, 4:20 PM MDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HEAVY RAIN 1 SSW RYE 37.91N 104.94W
07/06/2015 M1.08 INCH PUEBLO CO NWS EMPLOYEE
&&
MNSpecial weather statement, Jul 6, 4:52 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 452 PM MDT MON JUL 6 2015 COZ065-069-072-062330- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 452 PM MDT MON JUL 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAGUACHE COUNTY UNTIL 530 PM MDT... AT 452 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF SAGUACHE...OR 37 MILES NORTHWEST OF ALAMOSA...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAGUACHE...CRESTONE AND MOFFAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3784 10617 3803 10626 3823 10583 3793 10564 TIME...MOT...LOC 2252Z 250DEG 19KT 3798 10614 MOORE
Special weather statement, Jul 6, 7:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 713 PM MDT MON JUL 6 2015 COZ070>075-087-070200- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- SOUTHERN SAN LUIS VALLEY CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 713 PM MDT MON JUL 6 2015 ...SPECIAL WEATHER STATEMENT... AT 712 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLANCA TO 9 MILES SOUTHEAST OF ANTONITO...AND MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MANASSA...SANFORD...SAN LUIS...BLANCA...SANCHEZ RESERVOIR...MESITA... FORT GARLAND...SAN PABLO...SAN ACACIO...CUCHARA...JAROSO...ALAMOSA EAST...CHAMA AND GARCIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3700 10601 3759 10579 3756 10502 3700 10507 TIME...MOT...LOC 0112Z 279DEG 34KT 3747 10559 3700 10586 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:20 PM MDT | Special Weather Statement | PUB | Custer | 40 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.